# SDR AALA20110926MIA01

- Difficulty date: September 26, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 65,360 hours, 23,092 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolt
- Condition: Loose
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEADING EDGE ASYMMETRY ISSUE ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 10 ROTARY ACTUATOR MOUNT BOLT LOOSE.  REPLACED MOUNT BOLT.  SYSTEM GROUND CHECK NORMAL OPERATION.
